# SDR DALA2025112608651

- Difficulty date: November 24, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 88,886 hours, 21,824 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Leaking
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 4L DOOR SNUBBER LEAKING.   REPLACED L4 DOOR SNUBBER IAW B757 AMM 52-11-00. WILL BE INSTALLED ON JC 186950-0800-0054 STEP 6. JOB COMPLETE. (1320168)
